# SDR ASAA2014021206835

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,759 hours, 8,309 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40D4KH
- Condition: Inoperative
- Location: Satcom
- Part time: 5,477 hours, 1,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT TRANSMIT ON EITHER SATCOM RADIO.  RECEIVED AUDIO JUST FINE.  ACFT GROUNDED. VERIFIED DISCREPANCY.  SATCOM 1 & 2 ON CAPT'S OR F/O'S ASP DOES NOT TRANSMIT. REMOVED/INSTALLED SATCOM TRANSCEIVER REF 23-15-00.  SATCOM COMM SYS TEST, OPS NORMAL REF 22-15-00.
